Generalization of p-adic cohomology ; bounded Witt vectors. A canonical lifting of a variety in characteristic p0 back to characteristic zero
Compositio Mathematica, Tome 34 (1977) no. 3, pp. 225-277.
@article{CM_1977__34_3_225_0,
     author = {Lubkin, Saul},
     title = {Generalization of $p$-adic cohomology ; bounded {Witt} vectors. {A} canonical lifting of a variety in characteristic $p \ne 0$ back to characteristic zero},
     journal = {Compositio Mathematica},
     pages = {225--277},
     publisher = {Noordhoff International Publishing},
     volume = {34},
     number = {3},
     year = {1977},
     zbl = {0368.14009},
     mrnumber = {453745},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1977__34_3_225_0/}
}
TY  - JOUR
AU  - Lubkin, Saul
TI  - Generalization of $p$-adic cohomology ; bounded Witt vectors. A canonical lifting of a variety in characteristic $p \ne 0$ back to characteristic zero
JO  - Compositio Mathematica
PY  - 1977
DA  - 1977///
SP  - 225
EP  - 277
VL  - 34
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://archive.numdam.org/item/CM_1977__34_3_225_0/
UR  - https://zbmath.org/?q=an%3A0368.14009
UR  - https://www.ams.org/mathscinet-getitem?mr=453745
LA  - en
ID  - CM_1977__34_3_225_0
ER  - 
Lubkin, Saul. Generalization of $p$-adic cohomology ; bounded Witt vectors. A canonical lifting of a variety in characteristic $p \ne 0$ back to characteristic zero. Compositio Mathematica, Tome 34 (1977) no. 3, pp. 225-277. http://archive.numdam.org/item/CM_1977__34_3_225_0/

[1] Saul Lubkin: A p-Adic Proof of Weil's Conjectures. Annals of Mathematics, 87, Nos. 1-2, Jan-March, 1968, 105-255. | MR 224616 | Zbl 0188.53004

[2] Saul Lubkin: Generalization of p-adic Cohomology (to appear).

[3] Ernst Witt: Zyklische Körper und Algebren der Charackteristik p von Grade pn. J. Reine angew. Math., 176 (1936) 126-140. | Zbl 0016.05101